# SDR IPXA1B64821

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 67961
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT 2EA EMERGENCY LIGHTS DO NOT ILLUMINATE DURING TEST.  R & R AFT BATTERY PACK IAW AMM 33-51-04-11.  OPS NORMAL.
